Doctor insights on:
Can Prednisone Cause You To Shake
Prednisone is a synthetic cortisone. The body makes cortisone, a natural hormone made in adrenal glands. The body converts it to Hydrocortisone to become active. 25 mg of cortisone has about same effect as 5 mgm prednisone. The average person would produce 3-6 mg of pred daily. So why use a substitute? The synthetic has more anti-inflammatory effect; but has less effect ...Read more
I started prednisone this morning (2 ten mg tablets) and I suffered a HUGE panic attack a few hours ago, shaking, trembling, racing heart, blurred vi?
Yes it is a side eff: Yes it is a side effect of prednisone.It is listed as easy bruising, which means a minimal trauma sometimes not even remembered or realized may cause bruising. It is as compared to spontaneous bruising.
Not likely: B"sd In severe hyperthyroidism corticosteroids like prednisone may be given with one reason being to decrease the conversion of thyroxine (T4) to its active form liothyronine (T3). Steroids also suppress the pituitary thyroid stimulating hormone, TSH, often seen in "sick thyroid" syndrome but this usualy does not result in hypothryoidism as uptake of T3 by cells is higher. Here to discuss
Prednisone: prednisone can be a life saver in certain conditions like cancer, connective tissue disease, autoimmune disease, etcetera. Prednisone has side effects, especially if it is used for a long period of time. Side effects include high blood sugar, increasing risk of Diabetis, cataract in the eyes, stunting growth, increasing risk on infections, high risk for fracture due to osteoporosis.
Yes, talk to doc: High-dose prednisone can cause many side effects. You may get hyper or very tired, euphoric or depressed. When it is stopped, you may feel even more tired. If you have been on prednisone for many months, your adrenal gland may stop working leading to a transient adrenal failure. Note also that the disease condition for which prednisone is prescribed may be be a factor. Call your doc.
It can: It sure can as well as causing acne.
I have pancreatitis caused by medication (prednisone 50mg) I would like to know what foods I can't eat and what foods I should eat. Thanks?
Protein: The pancreas is a large gland in your upper abdomen, behind your intestine and stomach, which produces enzymes to digest foods, particularly carbohydrate and fats. The two main enzymes are amylase and lipase, and levels of these two chemicals can be measured in your blood when you have pancreatitis. So to your question, a high protein diet may be the best choice when your pancreatitis is active.See 1 more doctor answer
I am tapering of of prednisone. And went from 30 mg to 20 mg yesterday. Today we left for the beach and I forgot my medicine, will this cause meffecti?
Prednisone: It depends on why you're taking it and how long you've been taking it. The longer you've been taking it, the more dependent you are because your own adrenal function has been suppressed and any sudden withdrawal of Prednisone like what you described may result in unpredictable body response. If you've been on it for a short while, the condition for which you're on it may get worse or not improve.
Sure.: As a side effect, Prednisone can cause shakiness. Don't stop it, though; if you want to get off it you need to taper it over some time - consult with the prescribing doctor about this if the shakiness gets to the point that you want to come off it.
Possibly: It would depend entirely on the daily dose of prednisone. With high doses of Prednisone facial changes could occur within one month. Some patients are more sensitive to this this effect than others and are more likely to manifest this effect.
- Talk to a doctor online
- Can prednisone cause ulcers?
- Can prednisone cause dizziness?
- Can you take ibuprofen with prednisone?
- Can you take tylenol with prednisone?
- Can you take a diuretic with prednisone?
- Can you take prednisone and activia?
- Can you take prednisone with nyquil?
- Can prednisone cause tooth loss?
- Can prednisone cause headaches?